MathSciNet Relay Station
MathSciNet bibliographic data
MR2467256 47J20 (47H10 49J40 49K40)
Ceng, L. C.; Yao, J. C. Well-posedness of generalized mixed variational inequalities, inclusion problems and fixed-point problems. Nonlinear Anal. 69 (2008), no. 12, 4585–4603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement